Journal article icon

Journal article

A RECOGNITION ALGORITHM FOR SPECIAL LINEAR-GROUPS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1112/plms/s3-65.3.555

Authors


Journal:
PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY
Volume:
65
Issue:
3
Pages:
555-603
Publication date:
1992-11-05
DOI:
EISSN:
1460-244X
ISSN:
0024-6115
URN:
uuid:6382ec9f-ead4-4a12-add2-51a01eaf56af
Source identifiers:
11520
Local pid:
pubs:11520

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP